# SDR FDEA201506021679

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 368 hours, 32,496 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: 148N8402
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FWD BULKHEAD GOUGED RBL 6.  CUT OUT DAMAGED AREA IAW SRM 53-80-08-2R.  FABRICATED REPAIR PARTS IAW SRM 53-80-08-2R & INSTALLED REPAIR PARTS IAW SRM 53-80-08-2R.
